# SDR ASOA20140517085V

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AROUND NUTPLATE ON CENTER OMEGA BEAM, Y=0.0, GUSSET AT FRAME 20.  MAINTENANCE BLENDED CORROSION AROUND NUTPLATE ON CENTER OMEGA BEAM GUSSET AT FRAME 20, MATERIAL LOSS IS WITHIN LIMITS IAW SRM 53-21-10.  PREPPED, ALODINED, PRIMED AND TOPCOATED IAW CPM 51-21-04, 51-21-05, 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
